- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 160681, 8 pages
Nonlinear Fractional Jaulent-Miodek and Whitham-Broer-Kaup Equations within Sumudu Transform
1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematics and Computer Sciences, Faculty of Art and Sciences, Cankaya University, Balgat, 06530 Ankara, Turkey
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Institute of Space Sciences, P.O. Box MG-23, R 76900, Magurele-Bucharest, Romania
Received 15 April 2013; Accepted 28 April 2013
Academic Editor: Soheil Salahshour
Copyright © 2013 Abdon Atangana and Dumitru Baleanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Ali Ahmadian, Norazak Senu, Farhad Larki, Soheil Salahshour, Mohamed Suleiman, and Md Shabiul Islam, “Numerical Solution of Fuzzy Fractional Pharmacokinetics Model Arising from Drug Assimilation into the Bloodstream,” Abstract and Applied Analysis, 2013.
- F. Ghomanjani, and A. V. Kamyad, “Bezier Curves Method for Fourth-Order Integrodifferential Equations,” Abstract and Applied Analysis, 2013.
- Devendra Kumar, Jagdev Singh, and Sunil Kumar, “Numerical computation of fractional multi-dimensional diffusion equations by using a modified homotopy perturbation method,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014.
- M. D. Khan, I. Naeem, and M. Imran, “Analytical solutions of time-space fractional, advection-dispersion and Whitham-Broer-Kaup equations,” Pramana-Journal Of Physics, vol. 83, no. 6, pp. 885–906, 2014.
- Abdon Atangana, Aden Ahmed, and Suares Clovis Oukouomi Noutchie, “On the Hamilton-Jacobi-Bellman Equation by the Homotopy Perturbation Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014.
- Abdon Atangana, Necdet Bildik, and S. C. Oukouomi Noutchie, “New Iteration Methods for Time-Fractional Modified Nonlinear Kawahara Equation,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014.